In a recent paper Yang and Stufken [Ann. Statist. 40 (2012a) 1665–1685] gave sufficient conditions for complete classes of designs for nonlinear regression models. In this note we demonstrate that there is an alternative way to validate this result. Our main argument utilizes the fact that boundary points of moment spaces generated by Chebyshev systems possess unique representations.
"Complete classes of designs for nonlinear regression models and principal representations of moment spaces." Ann. Statist. 41 (3) 1260 - 1267, June 2013. https://doi.org/10.1214/13-AOS1108